# SDR DALA2024082908556

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 56,806 hours, 29,003 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 REAR FUSELAGE AFT PRESSURE BULKHEAD FR70 UPPER SECTION INB'D FLANGE GOUGE. CORRECTIVE ACTION: REPAIRED PER ER/A 619976-14. (0526975)
